# SDR CALA2020053101003

- Difficulty date: May 30, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 83,074 hours, 32,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE.  Y ENG PUMP LO PR MESSAGE INOP.  HYD TOMC UPDATE FLAGGING AS SDR ITEM CREW STATES THE Y-ENG PUMP FAILED AND PTU TOOK OVER, YELLOW SYS WAS NORMAL WITH PTU.  REF TSM 29-13-00-810-804-A FOR TROUBLESHOOTING IAW TSM 29-13-00-810-804-A.  ACCOMPLISHED OPERATIONAL TEST OF YELLOW HYDRAULIC SYSTEM IAW AMM 29-13-00-710-002-A.  YELLOW ENGINE DRIVEN PUMP OPERATION CHECKED OK.  NO FAULTS NOTED. REPLACED ENG 2 PUMP P/BSW AS A PRECAUTIONARY MEASURE AND PERFORMED TEST OF YELLOW HYDRAULIC SYSTEM AGAIN.  OPERATIONS CHECK OK.
